# SDR USAABB04019

- Difficulty date: February 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE R3 AND R4 DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE TIGHTENED THE BULB ASSEMBLY IN BOTH THE R3 AND R4 DOOR EXTERIOR EMERGENCY LIGHTS.  OPS CHECK GOOD.  (M)
